Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Extended Generalized Concircular φ−Recurrent Lorentzian α−Sasakian Manifold


S. Shashikala and Venkatesha


In this paper we have studied the extended generalized concircularly ϕ−
recurrent Lorentzian α−Sasakian manifold and obtained some important results.

Keywords and Phrases : Lorentzian α−Sasakian manifold, concircular ϕ−
recurrent, Scalar curvature.
AMS Subject Classification : : 53C05, 53C20, 53C25, 53D15

Received date : December 16, 2012

Accepted date: March 21, 2013

cited by: J.T.S. Vol. 7 (2013), pp.1-8

Download PDF